# SDR NACA20060011

- Difficulty date: February 23, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N727YK
- Make and model: Boeing 727-22C
- Aircraft serial: 19806
- Aircraft time: 55,556 hours, 39,935 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083081
- Part serial: 901
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NO AIRSPEED INDICATION IN CAPTAINS POSITION.  REPLACED CAPTAINS AIRSPEED INDICATOR AND TESTED.  REF: BMM 34-14-0.  OP CHECKED GOOD.
